Statistical algorithms for models in state space form using SsfPack 2.2

S.J.M. Koopman, N. Shephard, J.A. Doornik

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)107-166
Number of pages59
JournalThe Econometrics Journal
Volume2
Publication statusPublished - 1999

Cite this

Koopman, S. J. M., Shephard, N., & Doornik, J. A. (1999). Statistical algorithms for models in state space form using SsfPack 2.2. The Econometrics Journal, 2, 107-166.
Koopman, S.J.M. ; Shephard, N. ; Doornik, J.A. / Statistical algorithms for models in state space form using SsfPack 2.2. In: The Econometrics Journal. 1999 ; Vol. 2. pp. 107-166.
@article{325fb6c0d64d4813b2689900340932ee,
title = "Statistical algorithms for models in state space form using SsfPack 2.2",
author = "S.J.M. Koopman and N. Shephard and J.A. Doornik",
note = "DP 98141 Pagination: 59",
year = "1999",
language = "English",
volume = "2",
pages = "107--166",
journal = "The Econometrics Journal",
issn = "1368-4221",
publisher = "Wiley-Blackwell",

}

Koopman, SJM, Shephard, N & Doornik, JA 1999, 'Statistical algorithms for models in state space form using SsfPack 2.2', The Econometrics Journal, vol. 2, pp. 107-166.

Statistical algorithms for models in state space form using SsfPack 2.2. / Koopman, S.J.M.; Shephard, N.; Doornik, J.A.

In: The Econometrics Journal, Vol. 2, 1999, p. 107-166.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Statistical algorithms for models in state space form using SsfPack 2.2

AU - Koopman, S.J.M.

AU - Shephard, N.

AU - Doornik, J.A.

N1 - DP 98141 Pagination: 59

PY - 1999

Y1 - 1999

M3 - Article

VL - 2

SP - 107

EP - 166

JO - The Econometrics Journal

JF - The Econometrics Journal

SN - 1368-4221

ER -